MathSciNet Relay Station
MathSciNet bibliographic data
MR2217887 91B62
García-Peñalosa, Cecilia; Turnovsky, Stephen J. Growth and income inequality: a canonical model. Econom. Theory 28 (2006), no. 1, 25–49.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement